# SDR REXA201100823

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 24,079 hours, 20,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE HAS CHAFE DAMAGE ON PREVIOUS REPAIR DOUBLERS AT LBL 27, LBL 36, RBL 27 AND RBL 36. DAMAGE MEASURES L= .170", W= .170", DEEPEST IS .006.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1285 REV D.
